zbMATH — the first resource for mathematics

Global existence for functional differential equations with state-dependent delay. (English) Zbl 1292.34061
Summary: Our aim is to study the existence of solutions of a functional differential equation with state-dependent delay. We use Schauder’s fixed point theorem to show the existence of solutions.

34K05 General theory of functional-differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI
[1] J. K. Hale and J. Kato, “Phase space for retarded equations with infinite delay,” Funkcialaj Ekvacioj, vol. 21, no. 1, pp. 11-41, 1978. · Zbl 0383.34055
[2] J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. · Zbl 0787.34002
[3] Y. Hino, S. Murakami, and T. Naito, Functional-Differential Equations with Infinite Delay, vol. 1473, Springer, Berlin, Germany, 1991. · Zbl 0732.34051
[4] H. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, vol. 57, Springer, New York, NY, USA, 2011. · Zbl 1227.34001
[5] J. Wu, Theory and Applications of Partial Functional-Differential Equations, vol. 119, Springer, New York, NY, USA, 1996. · Zbl 0870.35116
[6] S. D. Poisson, “Sur les équations aux différences melées,” Journal de l’École polytechnique, vol. 6, pp. 126-147, 1806.
[7] H.-O. Walther, “On Poisson’s state-dependent delay,” Discrete and Continuous Dynamical Systems A, vol. 33, no. 1, pp. 365-379, 2013. · Zbl 1267.34119
[8] N. U. Ahmed, Semigroup Theory with Applications to Systems and Control, vol. 246, John Wiley & Sons, Harlow, UK, 1991. · Zbl 0727.47026
[9] K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer, New York, NY, USA, 2000. · Zbl 0952.47036
[10] S. Baghli and M. Benchohra, “Uniqueness results for partial functional differential equations in Fréchet spaces,” Fixed Point Theory, vol. 9, no. 2, pp. 395-406, 2008. · Zbl 1165.34417
[11] S. Baghli and M. Benchohra, “Existence results for semilinear neutral functional differential equations involving evolution operators in Fréchet spaces,” Georgian Mathematical Journal, vol. 17, no. 3, pp. 423-436, 2010. · Zbl 1210.34109
[12] S. Baghli and M. Benchohra, “Global uniqueness results for partial functional and neutral functional evolution equations with infinite delay,” Differential and Integral Equations, vol. 23, no. 1-2, pp. 31-50, 2010. · Zbl 1240.34378
[13] R. D. Driver, “A neutral system with state-dependent delay,” Journal of Differential Equations, vol. 54, no. 1, pp. 73-86, 1984. · Zbl 0543.34053
[14] E. Hernandez, A. Prokopezyk, and L. Ladeira, “A note on partial functional differential equation with state-dependent delay,” Nonlinear Analysis: Real World Applications, vol. 7, pp. 510-519, 2006. · Zbl 1109.34060
[15] D. R. Willé and C. T. H. Baker, “Stepsize control and continuity consistency for state-dependent delay-differential equations,” Journal of Computational and Applied Mathematics, vol. 53, no. 2, pp. 163-170, 1994. · Zbl 0814.65081
[16] N. Abada, R. P. Agarwal, M. Benchohra, and H. Hammouche, “Existence results for nondensely defined impulsive semilinear functional differential equations with state-dependent delay,” Asian-European Journal of Mathematics, vol. 1, no. 4, pp. 449-468, 2008. · Zbl 1179.34070
[17] E. H. Ait Dads and K. Ezzinbi, “Boundedness and almost periodicity for some state-dependent delay differential equations,” Electronic Journal of Differential Equations, no. 67, pp. 1-13, 2002. · Zbl 1010.34068
[18] A. Anguraj, M. M. Arjunan, and E. Hernández M., “Existence results for an impulsive neutral functional differential equation with state-dependent delay,” Applicable Analysis, vol. 86, no. 7, pp. 861-872, 2007. · Zbl 1131.34054
[19] F. Hartung, “Linearized stability in periodic functional differential equations with state-dependent delays,” Journal of Computational and Applied Mathematics, vol. 174, no. 2, pp. 201-211, 2005. · Zbl 1077.34074
[20] F. Hartung, T. Krisztin, H. O. Walther, and J. Wu, “Functional differential equations with state-dependent delays: theory and applications,” in Handbook of Differential Equations: Ordinary Diffrential Equations, A. Canada, P. Drabek, and A. Fonda, Eds., vol. 3, Elsevier, 2006.
[21] E. Hernández, R. Sakthivel, and S. T. Aki, “Existence results for impulsive evolution differential equations with state-dependent delay,” Electronic Journal of Differential Equations, vol. 2008, no. 28, pp. 1-11, 2008. · Zbl 1133.35101
[22] W.-S. Li, Y.-K. Chang, and J. J. Nieto, “Solvability of impulsive neutral evolution differential inclusions with state-dependent delay,” Mathematical and Computer Modelling, vol. 49, no. 9-10, pp. 1920-1927, 2009. · Zbl 1171.34304
[23] R. D. Driver and M. J. Norris, “Note on uniqueness for a one-dimensional two-body problem of classical electrodynamics,” Annals of Physics, vol. 42, pp. 347-351, 1967.
[24] W. G. Aiello, H. I. Freedman, and J. Wu, “Analysis of a model representing stage-structured population growth with state-dependent time delay,” SIAM Journal on Applied Mathematics, vol. 52, no. 3, pp. 855-869, 1992. · Zbl 0760.92018
[25] J. Bélair, “Population models with state-dependent delays,” in Mathematical Population Dynamics, vol. 131 of Lecture Notes in Pure and Applied Mathematics, pp. 165-176, Dekker, New York, NY, USA, 1991. · Zbl 0749.92014
[26] Y. Cao, J. Fan, and T. C. Gard, “The effects of state-dependent time delay on a stage-structured population growth model,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 19, no. 2, pp. 95-105, 1992. · Zbl 0777.92014
[27] F. Chen, D. Sun, and J. Shi, “Periodicity in a food-limited population model with toxicants and state dependent delays,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 136-146, 2003. · Zbl 1087.34045
[28] J. Bélair and M. C. Mackey, “Consumer memory and price fluctuations in commodity markets: an integrodifferential model,” Journal of Dynamics and Differential Equations, vol. 1, no. 3, pp. 299-325, 1989. · Zbl 0682.34050
[29] M. C. Mackey, “Commodity price fluctuations: price dependent delays and nonlinearities as explanatory factors,” Journal of Economic Theory, vol. 48, no. 2, pp. 497-509, 1989. · Zbl 0672.90022
[30] J. Bélair, “Age-structured and two-delay models for erythropoiesis,” Mathematical Biosciences, vol. 128, no. 1-2, pp. 317-346, 1995. · Zbl 0832.92005
[31] C. Colijn and M. C. Mackey, “Bifurcation and bistability in a model of hematopoietic regulation,” SIAM Journal on Applied Dynamical Systems, vol. 6, no. 2, pp. 378-394, 2007. · Zbl 1210.37033
[32] F. Crauste, “Delay model of hematopoietic stem cell dynamics: asymptotic stability and stability switch,” Mathematical Modelling of Natural Phenomena, vol. 4, no. 2, pp. 28-47, 2009. · Zbl 1186.34117
[33] M. C. Mackey and J. Milton, “Feedback delays and the origin of blood cell dynamics,” Comments on Theoretical Biology, vol. 1, pp. 299-372, 1990.
[34] K. Nandakumar and M. Wiercigroch, “Galerkin projections for state-dependent delay differential equations with applications to drilling,” Applied Mathematical Modelling, vol. 37, no. 4, pp. 1705-1722, 2013. · Zbl 1349.65254
[35] A. Granas and J. Dugundji, Fixed Point Theory, Springer, New York, NY, USA, 2003. · Zbl 1025.47002
[36] C. Corduneanu, Integral Equations and Stability of Feedback Systems, Academic Press, New York, NY, USA, 1973. · Zbl 0273.45001
[37] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. · Zbl 0516.47023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.